# SDR AALA980837

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULDGING AND RIVET HEADS ARE DISHED AT STRINGER 44L AND 45L, STATION 1119.  REMOVED CORRODED SECTIONS OF SKIN PER SRM 51-21-01 VOL II AND INSTALLED DOUBLER PER SRM 53-20-00 VOL II PAGE 73.  (M)
